MathSciNet Relay Station
MathSciNet bibliographic data
MR2480275 (2010b:14028) 14F05 (13D45)
Bär, Renate; Brodmann, Markus Asymptotic depth of twisted higher direct image sheaves. Proc. Amer. Math. Soc. 137 (2009), no. 6, 1945–1950.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement